Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2019, Volume 306, Pages 139–147 (Mi tm4019)  

This article is cited in 1 scientific paper (total in 1 paper)

Gauge Parameterization of the $n$-Field

M. O. Katanaevab

a Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b N. I. Lobachevsky Institute of Mathematics and Mechanics, Kazan Federal University, ul. Kremlevskaya 35, Kazan, 420008 Russia

Abstract: We propose a gauge parameterization of the three-dimensional $n$-field using an orthogonal $\mathbb {SO}(3)$-matrix, which, in turn, is defined by a field taking values in the Lie algebra $\mathfrak {so}(3)$ (rotation-angle field). The rotation-angle field has an additional degree of freedom, which corresponds to the gauge degree of freedom of rotations around the $n$-field. As a result, we obtain a gauge model with local $\mathbb {SO}(2)\simeq \mathbb U(1)$ symmetry that does not contain a $\mathbb U(1)$ gauge field.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
The work was supported in part by the Russian Government Program of Competitive Growth of Kazan Federal University (Russian Academic Excellence Project “5-100”).


DOI: https://doi.org/10.4213/tm4019

Full text: PDF file (179 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 127–134

Bibliographic databases:

UDC: 530.21
Received: April 24, 2019
Revised: May 10, 2019
Accepted: May 10, 2019

Citation: M. O. Katanaev, “Gauge Parameterization of the $n$-Field”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Trudy Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 139–147; Proc. Steklov Inst. Math., 306 (2019), 127–134

Citation in format AMSBIB
\Bibitem{Kat19}
\by M.~O.~Katanaev
\paper Gauge Parameterization of the $n$-Field
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Trudy Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 139--147
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4019}
\crossref{https://doi.org/10.4213/tm4019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040771}
\elib{https://elibrary.ru/item.asp?id=43230624}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 127--134
\crossref{https://doi.org/10.1134/S0081543819050122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077365318}


Linking options:
  • http://mi.mathnet.ru/eng/tm4019
  • https://doi.org/10.4213/tm4019
  • http://mi.mathnet.ru/eng/tm/v306/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Katanaev, “Disclinations in the Geometric Theory of Defects”, Proc. Steklov Inst. Math., 313 (2021), 78–98  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:160
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021